# SDR SWIA200414046

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,580 hours, 42,219 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0403
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 2,063 hours, 3,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NACELLE FLAPS CREATE CONTROL FAULT - DO NOT EXTEND WITH INBOARD AND OUTBOARD FLAPS.   MEGGED ALL FLAP ACTUATORS CONNECTORS IAW EMB MM 27-50-00.  REPLACED FLAP ANNUNCIATOR.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR WITH SERVICEABLE ACTUATOR PER MM 27-50-00.  OPERATIONAL CHECKS GOOD.
